# SDR CALA2018110972312

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 80,645 hours, 16,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511114
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0551 CORROSION ON MAIN CABIN FLOOR BEAM UPPER SURFACE AT STA 345 LBL-10 RG39. REF VTSAA NR 0029224 FOUND FLOOR BEAM AT STA 345 LBL 10 OUT OF LIMITS IAW B757-200 SR M 53-00-51-A1 FIG 101 L=4.0, D=.043 W=1.4. CUT OUT DAMAGE AREA A ND ACCOMPLISHED PERMANENT REPAIR IAW B757-200 SRM 53-00-51-R3-FI G 201. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON VTSAA NR 0029224. WORK ACCOMPLISHED BY V919728 AND INSPECTED BY V919675.
